# SDR AALA981656

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1715 - DURING PREFLIGHT CHECK EMERGENCY EXIT FLOOR PATH LIGHTING IN FORWARD COACH CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT FORWARD SECTION OF COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
